Universidad Complutense de Madrid
E-Prints Complutense

Completeness of quasi-filiform Lie algebras

Impacto

Descargas

Último año

Almaraz Luengo, Elena y Ancochea Bermúdez , José María y García Vergnolle, Lucía (2013) Completeness of quasi-filiform Lie algebras. Linear & Multilinear Algebra, 61 (5). pp. 582-595. ISSN 0308-1087

URL Oficial: http://www.tandfonline.com/doi/abs/10.1080/03081087.2012.696250


URLTipo de URL
http://www.tandfonline.com/Editorial


Resumen

It is proved that for any quasi-filiform of non-zero rank the solvable Lie algebra obtained by adjoining a maximal torus of outer derivations is complete. Further, for any positive integer m, it is shown that there exist solvable complete Lie algebras with the second ChevalleyEilenberg cohomology group of arbitrary dimension.


Tipo de documento:Artículo
Palabras clave:complete Lie algebra; quasi-filiform; cohomology
Materias:Ciencias > Matemáticas > Álgebra
Código ID:20334
Depositado:08 Mar 2013 11:13
Última Modificación:12 Dic 2018 15:12

Descargas en el último año

Sólo personal del repositorio: página de control del artículo